Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 247, NWS Wilmington, OH

June 19, 2011Carroll County, Gallatin County, Owen County, Kentucky; Switzerland County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 19, 2011, 8:46 AM EDT for Carroll County, Gallatin County, Owen County, Kentucky; Switzerland County, Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2011, 8:46 AM EDT (12:46 UTC)
Expired
Jun 19, 2011, 9:30 AM EDT
In force
44 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Switzerland County, IN, Carroll County, KY, Gallatin County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 109 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WUUS51 KILN 191246
SVRILN
INC155-KYC041-077-187-191330-
/O.NEW.KILN.SV.W.0247.110619T1246Z-110619T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
846 AM EDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTHERN KENTUCKY...
  SOUTHWESTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
  OWEN COUNTY IN NORTHERN KENTUCKY...
  SWITZERLAND COUNTY IN SOUTHEAST INDIANA...

* UNTIL 930 AM EDT.

* AT 843 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 19 MILES WEST OF AVONBURG TO 10 MILES
  SOUTH OF INTERSTATE 71 AT MILE MARKER 40...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CARROLLTON...
  VEVAY...
  OWENTON...
  WARSAW...

IN ADDITION...LOCUST...PRESTONVILLE...ENGLISH...GENERAL BUTLER STATE
PARK...LANGSTAFF...WORTHVILLE...BRAYTOWN AND GRATZ ARE NEAR THE PATH
OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 40 AND 62 IN KENTUCKY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3837 8490 3842 8489 3842 8495 3851 8499
      3851 8503 3856 8501 3859 8509 3858 8522
      3874 8534 3874 8526 3870 8521 3893 8520
      3893 8514 3890 8513 3890 8494 3867 8478
      3862 8477 3844 8461 3838 8469
TIME...MOT...LOC 1246Z 254DEG 26KT 3889 8549 3845 8515

$$
2 follow-up statements
557 
WWUS51 KILN 191301
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 AM EDT SUN JUN 19 2011

INC155-KYC041-077-187-191330-
/O.CON.KILN.SV.W.0247.000000T0000Z-110619T1330Z/
SWITZERLAND IN-OWEN KY-CARROLL KY-GALLATIN KY-
901 AM EDT SUN JUN 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EDT
FOR SOUTHWESTERN GALLATIN...CARROLL...OWEN AND SWITZERLAND
COUNTIES...

AT 857 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MOOREFIELD TO GRATZ...MOVING EAST
AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
VEVAY...OWENTON AND WARSAW.

IN ADDITION...EAGLE STATION...GHENT...WHEATLEY...MONTEREY...MOUNT
STERLING...FAIRVIEW...CARSON AND SANDERS ARE NEAR THE PATH OF THESE
STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3837 8490 3842 8489 3842 8495 3851 8499
      3851 8503 3856 8501 3859 8509 3858 8522
      3874 8534 3874 8526 3870 8521 3893 8520
      3893 8514 3890 8513 3890 8494 3867 8478
      3862 8477 3844 8461 3838 8469
TIME...MOT...LOC 1301Z 254DEG 26KT 3885 8515 3845 8491

$$
787 
WWUS51 KILN 191321
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
921 AM EDT SUN JUN 19 2011

INC155-KYC041-077-187-191331-
/O.EXP.KILN.SV.W.0247.000000T0000Z-110619T1330Z/
SWITZERLAND IN-OWEN KY-CARROLL KY-GALLATIN KY-
921 AM EDT SUN JUN 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GALLATIN...
CARROLL...OWEN AND SWITZERLAND COUNTIES WILL EXPIRE AT 930 AM EDT...

THE THUNDERSTORMS ARE MOVING OUT OF THE WARNED AREA AND HAVE 
WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM 
WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3837 8490 3842 8489 3842 8495 3851 8499
      3851 8503 3856 8501 3859 8509 3858 8522
      3874 8534 3874 8526 3870 8521 3893 8520
      3893 8514 3890 8513 3890 8494 3867 8478
      3862 8477 3844 8461 3838 8469
TIME...MOT...LOC 1321Z 254DEG 26KT 3889 8497 3849 8473

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:56 AM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 19, 6:56 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
656 AM EDT SUN JUN 19 2011

.SYNOPSIS...
A WARM FRONT WILL LIFT SLOWLY NORTHEAST FROM THE LOWER OHIO AND
TENNESSEE RIVER VALLEYS TO THE SOUTHERN GREAT LAKES THROUGH MONDAY
NIGHT. THIS FRONT WILL INTERACT WITH EMBEDDED WEATHER DISTURBANCES
ALOFT TO PRODUCE PERIODS OF SHOWERS AND THUNDERSTORMS. WEAK HIGH
PRESSURE WILL BUILD INTO THE REGION ON TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
IT WILL BE ANOTHER COMPLEX AND CHALLENGING WEATHER FORECAST OVER
THE NEXT 24 HOURS.

SFC ANALYSIS THIS MORNING DEPICTED A WEAK FRONTAL BOUNDARY ACRS
NRN INDIANA AND NRN OHIO. MEANWHILE...A WARM FRONT WAS DEVELOPING
OVER THE LOWER OHIO AND TENNESSEE RIVER VALLEYS. MODELS CONTINUE
TO DIFFER ON THE STRENGTH AND TIMING OF UPR LVL S/WVS EMBEDDED IN
THE QUASI ZONAL FLOW ALOFT. HAVE BASED THE NEAR TERM FORECAST ON A
BLEND OF THE RUC/GFS/ECMWF WHICH PUSH A S/WV ACRS THE MIDDLE OHIO
RIVER VALLEY FROM LATE THIS MORNING INTO EARLY THIS EVENING. THIS
FEATURE SHOULD BRING THE LIKELIHOOD OF SHOWERS AND THUNDERSTORMS
TO SRN ZONES. FOR NRN LOCATIONS...THE PROXIMITY OF STALLED OUT
WEAK FRONTAL BOUNDARY MAY ALSO INDUCE CONVECTIVE DEVELOPMENT...SO
HAVE KEPT POPS IN THE LIKELY CATEGORY. RADAR TRENDS AND LATER
MODEL GUIDANCE WILL HAVE TO BE USED TO FINE TUNE THE FORECAST
SHOULD THE PCPN EVENT BECOME MORE OR LESS PRONOUNCED THAN CURRENT
THINKING. IF PCPN OCCURS FROM LATE THIS MORNING INTO THE AFTN
HOURS...THE PROSPECTS FOR WIDESPREAD SEVERE WEATHER WILL LIKELY BE
SLIM. HOWEVER...ONE STILL CAN NOT RULE OUT AN ISOLATED SEVERE
THUNDERSTORM DURING THE PERIOD. FOR TONIGHT...EXITING S/WV SHOULD
DECREASE THE AREAL COVERAGE IN SHOWERS/STORMS ACRS THE ERN CWFA.
AFOREMENTIONED WARM FRONT WILL CONTINUE TO SLOWLY PIVOT NE TOWARD
THE CWFA. THE APPROACH OF THIS FRONT IN CONJUNCTION WITH A
NOCTURNAL LLJ...MAY RESULT IN A HIGHER THREAT FOR SHOWERS/STORMS
ACRS THE SWRN CWFA. GIVEN CLOUDS AND PCPN...HAVE GONE WITH HIGHS
NEAR 80 DEGREES TODAY. OVERNIGHT LOWS SHOULD GENERALLY FALL INTO
THE MID 60S TO NEAR 70 DEGREES.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
A MID LVL RIDGE WILL BUILD NORTHWARD TOWARD THE OHIO VALLEY ON
MONDAY...CAUSING THE WARM FRONT TO LIFT NE AS WELL. IT LOOKS LIKE
THIS FRONT WILL INTERACT WITH YET ANOTHER EMBEDDED S/WV ROTATING
AROUND THE PERIPHERY OF THE BUILDING RIDGE TO KEEP A CHANCE OF
SHOWERS AND THUNDERSTORMS GOING. TEMPERATURES AGAIN WILL BE CLOUD
AND PCPN DEPENDENT. HIGHS SHOULD RANGE FROM THE MID 80S NORTH TO
NEAR 90 SOUTH.

FOR MONDAY NIGHT...MID LVL RIDGE AXIS WILL TRAVERSE THE REGION.
WARM FRONT IS EXPECTED TO HAVE MOVED NORTH OF THE REGION BY THIS
TIME...BRINGING AN END TO THE SHOWER/THUNDERSTORMS THREAT.

FOR TUESDAY INTO TUESDAY NIGHT...MID LVL RIDGE WILL MOVE OFF TO
THE EAST. MEANWHILE...A DEEP UPR LVL TROF WILL SLOWLY PIVOT EAST
ACRS THE NRN AND CNTRL SECTIONS OF THE PLAINS. TUESDAY WILL BE
THE HOTTEST DAY OF THE WEEK WITH HIGHS MOSTLY IN THE LOWER 90S.
THERE COULD STILL BE A POP UP AFTN SHOWER OR STORM ACRS WESTERN
SECTIONS WHICH WILL BE MORE ON THE PERIPHERY OF RETREATING HIGH.
CHANCES OF SHOWERS AND THUNDERSTORMS WILL INCREASE FROM THE WEST
TUESDAY NIGHT AS COLD FRONT APPROACHES FROM THE WEST.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
LATEST LONG RANGE MODELS INDICATE THAT A COLD FRONT WILL NOW CROSS
THE REGION DURING THE WEDNESDAY/WEDNESDAY NIGHT TIME FRAME. HAVE
KEPT 50 POPS GOING DURING THIS PERIOD IN ASSOCIATION WITH FRONTAL
PASSAGE.

UPR LVL TROF TROUGH AXIS OVER THE UPPER MISSISSIPPI VALLEY WILL
SHIFT EAST ACRS THE GREAT LAKES REGION THURSDAY THROUGH FRIDAY.
THIS WILL KEEP THE WEATHER A LITTLE UNSETTLED DURING THE PERIOD.
HAVE TRENDED TEMPS A LITTLE COOLER THROUGH THE END OF THE PERIOD
AS A COOLER AIRMASS SETTLES IN BEHIND THE COLD FRONT.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
CONVECTIVE COMPLEX MOVING INTO SOUTHERN INDIANA WILL CONTINUE
TRACKING EAST. THIS FEATURE IS NOW EXPECTED TO REACH THE
CINCINNATI TAF SITES AFTER 9 AM...BRINGING MVFR TO IFR CONDITIONS
AND GUSTY WINDS. HOWEVER...THE OVERALL TREND FOR THIS SYSTEM WILL
BE A GRADUAL PROPAGATION OF THE STRONGER STORMS TO AN EAST-
SOUTHEASTERLY DIRECTION. THIS SHOULD KEEP THE BIGGER IMPACTS AWAY
FROM KDAY/KILN...ALTHOUGH THOSE SITES SHOULD STILL GET IN THE
STRATIFORM RAIN.

WILL CONTINUE THE PREVIOUS FORECAST OF SCATTERED SHOWERS AND
THUNDERSTORMS IN THE AFTERNOON...BUT THIS SEEMS A BIT LESS CERTAIN
AT THIS POINT...ESPECIALLY IN THE SOUTH. INSTEAD...IT MAY BE
LINGERING EFFECTS FROM THE CURRENT CONVECTION THAT KEEP SHOWERS
AND A FEW THUNDERSTORMS AROUND. BETTER CHANCES FOR AFTERNOON
DEVELOPMENT MAY BE IN THE NORTH...WHERE INSTABILITY WILL GROW MORE
DUE TO THE LACK OF EFFECTS FROM THIS MORNING SYSTEM.

CONDITIONS TONIGHT LOOK TO BE MORE TRANQUIL AGAIN...BUT WITH THE
THREAT OF FOG RETURNING AS SKIES CLEAR OUT.

OUTLOOK...CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...HICKMAN
LONG TERM...HICKMAN/JGL
AVIATION...HATZOS
Hazardous weather outlook, Jun 19, 7:05 AM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
705 AM EDT SUN JUN 19 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-061-070-071-077>079-
081-201115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-BUTLER-
WARREN-HAMILTON-CLERMONT-BROWN-ADAMS-
705 AM EDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY AND TONIGHT. A
FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE
HAIL THE PRIMARY SEVERE WEATHER THREATS. HEAVY RAIN WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS TO OCCUR OVER THE
AREA ON MONDAY AS A WAVE OF LOW PRESSURE RIPPLES ALONG A WARM
FRONT. THE EXACT TIMING AND EXTENT IS STILL UNCERTAIN AT THIS
TIME. IF SEVERE WEATHER MATERIALIZES...DAMAGING WINDS AND LARGE
HAIL CAN BE EXPECTED. HEAVY RAIN WILL ALSO BE POSSIBLE AS A VERY
MOIST AIRMASS WILL STILL BE IN PLACE. CONTINUE TO MONITOR LATER
FORECASTS ON THIS CHANGEABLE WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED ON MONDAY.

OHZ026-034-035-042>046-051>056-062>065-072>074-080-082-088-201115-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE-SCIOTO-
705 AM EDT SUN JUN 19 2011

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY AND TONIGHT. A
FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE
HAIL THE PRIMARY SEVERE WEATHER THREATS. HEAVY RAIN WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS TO OCCUR OVER THE
AREA ON MONDAY AS A WAVE OF LOW PRESSURE RIPPLES ALONG A WARM
FRONT. THE EXACT TIMING AND EXTENT IS STILL UNCERTAIN AT THIS
TIME. IF SEVERE WEATHER MATERIALIZES...DAMAGING WINDS AND LARGE
HAIL CAN BE EXPECTED. HEAVY RAIN WILL ALSO BE POSSIBLE AS A VERY
MOIST AIRMASS WILL STILL BE IN PLACE. CONTINUE TO MONITOR LATER
FORECASTS ON THIS CHANGEABLE WEATHER SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED ON MONDAY.

HATZOS

In the hours before

Special weather statement, Jun 19, 6:07 AM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
607 AM EDT SUN JUN 19 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-191315-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
607 AM EDT SUN JUN 19 2011

...PATCHY DENSE FOG THIS MORNING...

FOG HAS DEVELOPED ACROSS THE REGION EARLY THIS MORNING. SOME OF
THIS FOG WILL BE LOCALLY DENSE...WITH VISIBILITIES REDUCED TO
BETWEEN ONE HALF MILE AND ONE QUARTER MILE.

THOSE ON THE ROAD SHOULD ALLOW EXTRA TIME FOR DRIVING...AND SLOW
DOWN TO ACCOUNT FOR REDUCED VISIBILITIES.

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:16 AM EDTSpecial Weather StatementILNGrant, Pendleton29 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.